The Craig interpolation theorem for prepositional logics with strong negation

Studia Logica 44 (3):291 - 317 (1985)
Download Edit this record How to cite View on PhilPapers
Abstract
This paper deals with, prepositional calculi with strong negation (N-logics) in which the Craig interpolation theorem holds. N-logics are defined to be axiomatic strengthenings of the intuitionistic calculus enriched with a unary connective called strong negation. There exists continuum of N-logics, but the Craig interpolation theorem holds only in 14 of them.
PhilPapers/Archive ID
GORTCI
Revision history
Archival date: 2018-04-21
View upload history
References found in this work BETA

Add more references

Citations of this work BETA

View all 8 citations / Add more citations

Added to PP index
2009-01-28

Total views
65 ( #28,299 of 39,699 )

Recent downloads (6 months)
16 ( #25,684 of 39,699 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks to external links.